Conditionally positive definite functions on linear spaces
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 187-239
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_187_239,
author = {W. Mlak},
title = {Conditionally positive definite functions on linear spaces},
journal = {Annales Polonici Mathematici},
pages = {187--239},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-187-239},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-187-239/}
}
TY - JOUR AU - W. Mlak TI - Conditionally positive definite functions on linear spaces JO - Annales Polonici Mathematici PY - 1983 SP - 187 EP - 239 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-187-239/ DO - 10.4064/ap-42-1-187-239 LA - en ID - 10_4064_ap_42_1_187_239 ER -
W. Mlak. Conditionally positive definite functions on linear spaces. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 187-239. doi: 10.4064/ap-42-1-187-239
Cité par Sources :